Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Compact homogeneous hypersurfaces


Author: Shoshichi Kobayashi
Journal: Trans. Amer. Math. Soc. 88 (1958), 137-143
MSC: Primary 53.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0096284-2
MathSciNet review: 0096284
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Cartan, La déformation des hypersurfaces dans l'espace euclidien réel à $ n$ dimensions, Bull. Soc. Math. France vol. 45 (1917) pp. 57-121. MR 1504762
  • [2] S. S. Chern, Lecture notes, Chicago, 1952.
  • [3] -, Topics in differential geometry, Princeton, 1951.
  • [4] W. Fenchel and B. Jessen, Mengenfunktionen und konvexe Körper, Det Kgl. Danske Videnskabernes Selskab. Matematisk-Fysiske Meddelelser, XVI vol. 3 (1938).
  • [5] J. Hadamard, Sur certaines propriétés des trajectoires en dynamique, J. Math. Pures Appl. vol. 3 (1897) pp. 331-387.
  • [6] C. C. Hsiung, On differential geometry of hypersurfaces in the large, Trans. Amer. Math. Soc. vol. 81 (1956) pp. 243-252. MR 0076387 (17:890e)
  • [7] S. Kobayashi, Le groupe des transformations qui laissent invariant le parallélisme, Colloque de topologie, Strasbourg, 1954.
  • [8] -, Espaces à connexions affines et riemanniennes symmétriques, Nagoya Mathematical Journal vol. 9 (1955) pp. 25-37. MR 0076391 (17:891a)
  • [9] -, Induced connections and imbedded Riemannian spaces, ibid. vol. 10 (1956) pp. 15-25. MR 0080953 (18:332a)
  • [10] T. Kubota, Ueber die Eibereiche im $ n$-dimensionalen Raume, Science Reports of the Tôhoku Imperial University (1) vol. 14 (1925) pp. 399-402.
  • [11] H. Minkowski, Volumen und Oberflächen, Math. Ann. vol. 57 (1903) pp. 447-495. MR 1511220
  • [12] S. Myers and N. Steenrod, The group of isometries of a Riemannian manifold, Ann. of Math. vol. 40 (1939) pp. 400-416. MR 1503467
  • [13] T. Y. Thomas, Riemannian spaces of class one and their characterization, Acta Math. vol. 67 (1936) pp. 169-211. MR 1555419

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0096284-2
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society